NOTICE: unsafe with : Alcohol
USED FOR:
Common cold symptoms
COMPOSITION:
Paracetamol (250mg) + Promethazine (2.5mg)
Therapeutic Uses:
gastro intestinal
Taking Paracetamol+Promethazine with alcohol can cause liver damage.
Cetnol PP 250mg/2.5mg Syrup may be unsafe to use during pregnancy.Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Cetnol PP 250mg/2.5mg Syrup is probably safe to use during lactation. Limited human data suggests that the drug does not represent a significant risk to the baby.For prolonged use and repeated doses of Cetnol PP 250mg/2.5mg Syrup, observe the baby for excessive sleepiness.
Cetnol PP 250mg/2.5mg Syrup may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Cetnol PP 250mg/2.5mg Syrup is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Cetnol PP 250mg/2.5mg Syrup may not be needed in these patients. Please consult your doctor.However, caution is advised in patients with severe kidney disease as it may cause excessive sleepiness in them.
Cetnol PP 250mg/2.5mg Syrup should be used with caution in patients with liver disease. Dose adjustment of Cetnol PP 250mg/2.5mg Syrup may be needed. Please consult your doctor.
Uses of Cetnol PP Syrup
Cetnol PP 250mg/2.5mg Syrup is used in the treatment of common cold symptoms.
How to use Cetnol PP Syrup
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Cetnol PP 250mg/2.5mg Syrup may be taken with or without food, but it is better to take it at a fixed time.
How Cetnol PP 250mg/2.5mg Syrup works
Cetnol PP 250mg/2.5mg Syrup is a combination of two medicines: Paracetamol and promethazine which relieve cold symptoms. Promethazine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.
Common Sleepiness, Allergic reaction.
Medical Network Pvt. Ltd. offers trusted and user-friendly online pharmacy and healthcare services, providing quality medicines and healthcare solutions.
Sri M.
Jalandhar
M.Apte
Mumbai
J.Singh
New Delhi
M.Kaur
Chandigarh
T.Yadav
Patna
G-110, P.C. Colony,
Kankarbagh, Patna
Phone: +91 788 000 3838
Email: support@DawaiWala.com
Geo-locating from you I.P.: 18.117.154.229
It is easy and done in 1 minute and gives you access to special discounts and much more!
At DawaiWala.com we do our best to get back to you within the shortest time possible: